| Model Number |
004628 |
| Medical Device Problem Code |
Excess Flow or Over-Infusion (1311)
| Health Effect - Clinical Codes |
Loss of consciousness (2418); Insufficient Information (4580)
| Date of Event |
04/07/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the pump was not delivering insulin as intended which resulted in customer becoming unconscious.Multiple attempts were made by tandem technical support to follow-up with the customer on the reported issue, but no response was received.